# SDR GTIA030194

- Difficulty date: February 18, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR BALANCE WEIGHT AND FASTENERS HAVE CORROSION.  RECIEVED NEW RIGHT ELEVATOR BALANCE WEIGHT.  LOCATED AND DRILLED NEW BALANCE WEIGHT.  INSTALLED NEW BALANCE WEIGHT.  (M)
